The Jordan property for local fundamental groups

Lukas Braun, Stefano Filipazzi, Joaquín Moraga, Roberto Svaldi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We show the Jordan property for regional fundamental groups of klt singularities of fixed dimension. Furthermore, we prove the existence of effective simultaneous index 1 covers for n–dimensional klt singularities. We give an application to the study of local class groups of klt singularities.

Original languageEnglish (US)
Pages (from-to)283-319
Number of pages37
JournalGeometry and Topology
Volume26
Issue number1
DOIs
StatePublished - 2022

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'The Jordan property for local fundamental groups'. Together they form a unique fingerprint.

Cite this